# SDR AALA2018042659045

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 50,654 hours, 25,710 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT STICKER PEELING. REPLACED THE STICKER.
